# SDR GTIA2021092035997

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 53,915 hours, 24,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP-REMOVED AND REPLACED FWD MEGA PHONE IAW AMM 25-65-51
